Discontinuation symptoms and taper/poststudy-emergent adverse events with desvenlafaxine treatment for major depressive disorder.

Abstract

The objective of this study was to assess discontinuation symptoms with desvenlafaxine (administered as desvenlafaxine succinate) treatment for major depressive disorder. Data were analyzed from nine 8-week, double-blind (DB), placebo-controlled studies of desvenlafaxine (50, 100, 200, or 400 mg/day; placebo, n = 319; desvenlafaxine, n = 578) and a relapse… (More)
DOI: 10.1097/YIC.0b013e32832fbb5a

Topics

Cite this paper

@article{Montgomery2009DiscontinuationSA, title={Discontinuation symptoms and taper/poststudy-emergent adverse events with desvenlafaxine treatment for major depressive disorder.}, author={Stuart A. Montgomery and Maurizio Fava and Sudharshan Krishna Padmanabhan and Christine J Guico-Pabia and Karen A Tourian}, journal={International clinical psychopharmacology}, year={2009}, volume={24 6}, pages={296-305} }